# SDR USAAD01142

- Difficulty date: July 31, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Not Closed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

TPA-PIT - FLT 302 - AFTER TAKEOFF AND THE LANDING GEAR WAS RETRACTED, THERE WAS A LOUD VIBRATION FROM THE NOSE WHEEL DOORS.  THE LANDING GEAR WAS CYCLED WITH THE SAME RESULTS.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR DOORS OPEN.  ALL LINKAGE WAS INSPECTED ALONG WITH THE NOSE STRUT EXTENSION AND CONDITION OF THE NOSE WHEEL WELL.  NO DISCEPANCIES WERE FOUND.  THE NOSE GEAR DOORS WERE CLOSED AND THE DOOR MECHANISM WAS CHECKED FOR PROPER OPERATION.  (M)
